MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Polaris Ultra; stent, ureteral

BOSTON SCIENTIFIC CORPORATION Polaris Ultra; stent, ureteral
Model Number M0061921330
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a polaris ultra ureteral stent was intended for use during a retrograde intrarenal surgery (rirs) procedure.Upon opening the package and prior to use, the device was found to be broken in the middle.The procedure was completed with another of the same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.Block h11: the polaris ultra was returned for analysis.During the inspection no damage was found in the returned device not being able to confirm the reported issue.Based on the most relevant information of the complaint event description, device analysis and including the product record review results, the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process.This complaint is assigned an investigation conclusion code of no problem detected.A review of the device history record (dhr) was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of stent shaft break was defined in the risk documentation and is documented accordingly.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.A similar complaint review was completed using global similar complaint review tool, which reviewed ar code stent shaft break and did not identify any emerging trends or similar complaints that require escalation.Therefore, this conclusion was selected because it was reported stent shaft break, however, after visual inspections in the complaint device, it was not possible to identify any evidence of either the alleged issue or any defect on the device.

Brand Name
Polaris Ultra
Common Device Name
stent, ureteral
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50125458
Report Number2124215-2026-41611
Device Sequence Number20252550
Product Code FAD
UDI-Device Identifier08714729124443
UDI-Public(01)08714729124443(17)290215(10)38611830
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061921330
Device Catalogue NumberM0061921330
Device Lot Number0038611830
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale